American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] P. D. T. A. Elliott. On the correlation of multiplicative and the sum of additive arithmetic functions. Memoirs of the AMS 112 (1994) MR 1222182.
Book volume table of contents   

[2] Jungseob Lee. The second central moment of additive functions . Proc. Amer. Math. Soc. 114 (1992) 887-895. MR 1087465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. D. T. A. Elliott. Additive functions on shifted primes . Bull. Amer. Math. Soc. 27 (1992) 273-278. MR 1155279.
Abstract, references, and article information   
View Article: PDF

[4] Adolf Hildebrand. An Erd\H os-Wintner theorem for differences of additive functions . Trans. Amer. Math. Soc. 310 (1988) 257-276. MR 965752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. D. T. A. Elliott. Functional analysis and additive arithmetic functions. Bull. Amer. Math. Soc. 16 (1987) 179-223. MR 876958.
Abstract, references, and article information   
View Article: PDF

[6] Helmut Maier. On the M\"obius function . Trans. Amer. Math. Soc. 301 (1987) 649-664. MR 882708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. D. T. A. Elliott. Persistence of form and the value group of reducible cubics . Trans. Amer. Math. Soc. 299 (1987) 133-143. MR 869403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael D. Vose. Limit theorems for divisor distributions . Proc. Amer. Math. Soc. 95 (1985) 505-511. MR 810153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Børge Jessen and Aurel Wintner. Distribution functions and the Riemann zeta function . Trans. Amer. Math. Soc. 38 (1935) 48-88. MR 1501802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1